# SDR REXA2022081901905

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT COUNTER BALANCE LOWER MOUNT LUG IS CRACKED.	REMOVED AND REPLACED PAX DOOR AFT COUNTER BALANCE BRACKET, IAW CRJ900 SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01
